- Queasy Stomach
- Sore Throat
- Increased mucus production
I'm not sure what happened. I went to the doctor to get a physical and various tests, and now I feel even worse. My knees, which was one of the original two concerns, is the least of my immediate problems. My upper left arm is really sore from a Tdap shot, which may have put my immune system in a vulnerable state for a cold or flu, or these could be extreme symptoms of the Tdap shot, or I could have already started getting a cold or whatever before I got the Tdap shot.
I left work early today because of the headache and queasy stomach, also canceling on game night (second week in a row, unfortunately, though not for the same reason at least). Unless I feel much better in the morning I probably won't go in tomorrow. I won't be able to work from home either, so it'll just be another day of vacation used up. I hope I don't have to take Friday off as well, but we'll see. I'll also likely be canceling on the monthly PHP group and meeting up with a friend.
The only thing keeping me vaguely functioning at this point is ibuprofen (or whatever brand you want to call it). Minimizes the headache, keeps the fever down, and even makes the sore muscles easier to tolerate. I've got to watch my dosage intake, though, as it doesn't seem to be lasting as long as it's supposed to (started getting a heavy headache again after only 6 hours).